Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Question!!

Posted by jono_in_adelaide on June 18, 2013, at 20:05:06

In reply to Re: Question!! Baseball85, posted by Phillipa on June 18, 2013, at 16:56:47

I'd think it would settle when you've had time to adjust/accept the new cricumstances etc

If Klonopin makes you drowsie, it might be than another benzo (such as Valium or Ativan) might relieve your anxiety with less sedation, Klonopin is one of the more sedating benzos



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jono_in_adelaide thread:1045488
URL: http://www.dr-bob.org/babble/20130617/msgs/1045506.html